# SDR 2008UALA05644

- Difficulty date: September 7, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 28,876 hours, 3,731 cycles
- Engine: Pwa PW40903
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG STARTER INOP.  FOUND STARTER INOP.  REPLACED STARTER.  ENG DRY MOTOR & LEAK CHECKED NORMAL.  OK FOR SERVICE.
